Volume 1621 1996

Cyclic Renormalization and Automorphism Groups of Rooted Trees

ISBN: 978-3-540-60595-9 (Print) 978-3-540-47812-6 (Online)

Table of contents (4 chapters)

  1. Front Matter

    Pages -

  2. No Access

    Book Chapter

    Pages 1-51

    Cyclic renormalization

  3. No Access

    Book Chapter

    Pages 53-101

    Itinerary calculus and renormalization

  4. No Access

    Book Chapter

    Pages 103-133

    Spherically transitive automorphisms of rooted trees

  5. No Access

    Book Chapter

    Pages 135-156

    Closed normal subgroups of Aut(X(q))

  6. Back Matter

    Pages -